# SDR SWAA2023070565061

- Difficulty date: June 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222BF UPPER SKIN HAS PULLED STRANDS.<[01] IDENTIFIED FLOOR PANEL 222BF IAW SRM 53-00-50-0I-1 FIGURE 2 TABLE 2   DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PAR.4 B  DAMAGE TO BE REPAIRED IAW SRM 53-00-50-2R-1   REMOVED (46EA) THROUGH INSERTS & (9EA) BLIND INSERTS TO FACILITATE REPAIR REMOVED DAMAGE IN MULTIPLE AREAS; WITH THE LARGEST MEASURING 43'X33.5'; CLEANED; WITH NO CONTAMINATION NOTED IAW SRM 53-00-50-2R-1 PAR.3 A-F  OK TO POT;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 53-00-50-2R-1   OK TO POT;[04] POTTED OPEN CORE CELLS USING BMS5-28 TY19 LOT#1528833-1 IAW SRM 53-00-50-2R-1 PAR.3 G;[05] CURED POTTING; SANDED FLUSH; CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARAGRAPH 3.H-J.;[06] USED THERMOMETER ID: ATS2209 DUE: 10/20223 IN ITEM 5.;[07] FABRICATED REPAIR PLIES FROM BMS9-3 ST1581 LOT#1526805-2 IAW SRM 53-00-50-2R-1 PAR.3 K(1)  OK TO INSTALL;
